MAUDE Adverse Event Report: ORTHOFIX INC CONSTRUX MINI PEEK VBR SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

ORTHOFIX INC CONSTRUX MINI PEEK VBR SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 45-2208
Health Effect - Clinical Code No Information (3190)
Date of Event 08/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information provided stated that the spacer cage broke during impaction.

Brand Name
CONSTRUX MINI PEEK VBR SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5993679
Report Number2183449-2016-00020
Device Sequence Number94806
Product Code MQP
UDI-Device Identifier18257200038008
UDI-Public18257200038008
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K051246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number45-2208
Device Lot NumberD712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2016
Initial Report FDA Received Date10/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;